# SDR 96ZZZX5914

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280US
- Make and model: Boeing 727251
- Aircraft serial: 21159
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 652083830
- Condition: Corrosion
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1130 FLOOR BEAM LOWER CAP HAS HEAVY CORROSION ON LBL 50 INCH TO RBL 60 INCH INSIDE AFT BAG BIN.  REPAIRED FLOOR BEAM PER DALFORT AVIATION XEA NR X1-53-689, REVISION 1.
